# SDR CA961220001

- Difficulty date: December 9, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Doug DC-6B
- Propeller: Hamstd 43E60
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Wing Fitting
- Condition: Corroded
- Location: Tank Area Ws 421
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING MAINTENANCE INSPECTION CORROSION WAS DISCOVERED IN THE #1 AND #4 ALTERNATE FUEL TANK AREAS JUST INBOARD OF WS 421 ON THE BATH TUB FITTINGS. CORRODED AREAS WILL BE CLEANED, REPAIRED AND TREATED. THE DEFINED AREAS WILL BE MONITORED FOR CORROSION AND INSPECTED ANNUALLY DURING THE WINTER MAINTENANCE PROGRAM.
